# SDR AALA20030544

- Difficulty date: May 5, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48107
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT 37,000 FT, THE L2 WINDOW CRACKED AND SPARKED UNTIL WINDOW HEAT WAS TURNED OFF.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  INSTALLED L2 WINDOW ASSEMBLY AND RIGGED FOR PROPER FIT AND CLOSURE.  INSTALLED NEW WINDOW HEAT CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
